MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, SMALL, 4.5X9IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, SMALL, 4.5X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11443-512
Health Effect - Clinical Code Irritation (1941)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record review was completed on the reported lot v8n239.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.At the time of this investigation one sample was received by the site on 1/24/19.After evaluation it was determined there was a tear found on the bottom of the pouch, likely caused by the conveyor belt on the pack table.All employees involved in this process are being re-trained to create more awareness regarding this failure mode.The pack table is being redesigned to reduce pinch points on the conveyor.We will also continue monitoring our customer complaints database for this and any other issues reported of the same nature.
 
Event or Problem Description
Based on information received by the customer, reportedly a medical assistant was activating a hot pack when it burst, and the contents landed on her face.The customer reported they immediately washed her face with soap and water, removed her contacts and irrigated her eyes.They reported her eyes were red and irritated.She was seen by two doctors in their practice.During a phone conversation with the customer they reported the medial assistant was doing okay.

Brand Name
HOT PACK, SMALL, 4.5X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
MDR Report Key8319976
Report Number1423537-2019-00263
Device Sequence Number1691939
Product Code IMD
UDI-Device Identifier50630140015654
UDI-Public50630140015654
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11443-512
Device Catalogue Number11443-512
Device Lot NumberV8N239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR